# SDR DXTA2011091904728

- Difficulty date: September 18, 2011
- Submitted: September 19, 2011
- Operation: Air carrier
- Aircraft: N599QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605714
- Aircraft time: 3,889 hours, 2,986 cycles
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Display
- Part number: 1421851100
- Part serial: 1197
- Condition: Failed
- Location: Cockpit
- Part time: 2,321 hours, 1,791 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ATTITUDE AND HEADING ON PFD NR 1 AND HEADING ON MFD FAILED ENROUTE.  R & R NR 1 AHRU IAW AMM 34-21-01.  OPS CHECKED GOOD.
